Alert archive / Texas / River Flood Warnings in 2007
River Flood Warning 18, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jul 6, 2007, 3:46 AM CDT for Bastrop County, Fayette County, Texas. It took effect at Jul 6, 2007, 4:18 AM CDT. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Jul 6, 2007, 3:46 AM CDT (08:46 UTC)
- In effect from
- Jul 6, 2007, 4:18 AM CDT
- Expired
- Jul 7, 2007, 9:00 PM CDT
- In force
- 41 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
Counties Bastrop County, TX, Fayette County, TX
The radar
The Ft Hood radar (KGRK), 85 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Colorado River (TX) near Smithville (SMIT2).
- Action stage
- 10 ft
- Minor stage
- 20 ft
- Moderate stage
- 23 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08159500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS44 KEWX 060846
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
346 AM CDT FRI JUL 06 2007
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
COLORADO RIVER
NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC021-061646-
/X.EXT.KEWX.FL.W.0016.000000T0000Z-070707T1248Z/
/BRTT2.1.ER.070705T2212Z.070706T1200Z.070707T0048Z.NO/
346 AM CDT FRI JUL 06 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO TX HAS ISSUED A
* FLOOD WARNING FOR
THE COLORADO RIVER AT BASTROP.
* UNTIL FURTHER NOTICE.
* UNTIL THIS EVENING.
* AT 03AM FRIDAY THE STAGE WAS...24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* BANKFULL STAGE IS 14.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE AND WILL CONTINUE RISING TO NEAR 24.2 FEET
BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 23.0 FEET...MINOR LOWLAND FLOODING REACHES LOWEST AREAS OF THE
FLOOD PLAIN. SECONDARY ROADS AND LOW BRIDGES ARE FLOODED.
$$
TXC021-149-061646-
/X.NEW.KEWX.FL.W.0018.070706T0918Z-070708T0000Z/
/SMIT2.1.ER.070706T0918Z.070706T1800Z.070707T1200Z.NO/
346 AM CDT FRI JUL 06 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO TX HAS ISSUED A
* FLOOD WARNING FOR
THE COLORADO RIVER NEAR SMITHVILLE.
* FROM EARLY THIS MORNING UNTIL TOMORROW MORNING.
* AT 03AM FRIDAY THE STAGE WAS...19.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* BANKFULL STAGE IS 10.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE
TO NEAR 20.8 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY
TOMORROW MORNING.
* IMPACT...AT 20.0 FEET...MINOR LOWLAND FLOODING REACHES SECONDARY ROADS AND LOW
WATER CROSSINGS NEAR THE RIVER.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME FRI SAT SUN MON TUE
BASTROP 14 23 24.0 FRI 03 AM 24.2 21.1 20.3 19.9 19.8
SMITHVILLE 10 20 19.8 FRI 03 AM 20.4 20.0 17.3 16.7 16.4
$$4 follow-up statements
000
WGUS84 KEWX 061417
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
917 AM CDT FRI JUL 06 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
COLORADO RIVER
SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC021-062217-
/X.EXT.KEWX.FL.W.0016.000000T0000Z-070708T0032Z/
/BRTT2.1.ER.070705T2212Z.070706T1800Z.070707T1232Z.NO/
917 AM CDT FRI JUL 06 2007
...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES
FOR
THE COLORADO RIVER AT BASTROP.
* UNTIL SATURDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 AM FRIDAY THE STAGE WAS 24.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.6 FEET BY THIS AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING THEN HOLD AROUND 20 FEET
FOR SEVERAL MORE DAYS.
* IMPACT...AT 25.0 FEET...MODERATE LOWLAND FLOODING REACHES BOTTOMLANDS ABOVE
BASTROP NEAR THE COLORADO RIVER AND PINEY AND WILBARGER CREEK CONFLUENCES.
WATER BEGINS TO ENTER THE CITY PARK AND OFFICIALS WILL CLOSE THE PARK..
$$
TXC021-149-062217-
/X.EXT.KEWX.FL.W.0018.000000T0000Z-070708T1630Z/
/SMIT2.1.ER.070706T0912Z.070707T0600Z.070708T0430Z.NO/
917 AM CDT FRI JUL 06 2007
...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR
THE COLORADO RIVER NEAR SMITHVILLE.
* UNTIL SUNDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 AM FRIDAY THE STAGE WAS 20.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22 FEET LATE THIS EVENING.
THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE EVENING THEN HOLD NEAR 17 FEET
FOR SEVERAL DAYS.
* IMPACT...AT 23.0 FEET...MODERATE LOWLAND FLOODING EXTENDS WELL INTO THE FLOOD
PLAIN INUNDATING LOWEST HOMES AND BRIDGES BELOW BASTROP TO ABOVE COLUMBUS.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
BASTROP 14 23 24.2 FRI 9 AM 23.1 21.0 20.7 20.5 20.3
SMITHVILLE 10 20 20.9 FRI 9 AM 21.6 18.7 17.3 16.9 16.7
$$000
WGUS84 KEWX 070222
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
922 PM CDT FRI JUL 06 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
COLORADO RIVER
SCATTERED SHOWERS AND THUNDERSTORMS FORECAST FOR THE NEXT 48 HOURS.
ADDITIONAL RAINFALL WILL CHANGE RIVER FORECAST LEVELS.
TXC021-071022-
/X.EXT.KEWX.FL.W.0016.000000T0000Z-070707T1421Z/
/BRTT2.1.ER.070705T2212Z.070706T2100Z.070707T0221Z.NO/
922 PM CDT FRI JUL 06 2007
THE FLOOD WARNING CONTINUES FOR
THE COLORADO RIVER AT BASTROP.
* UNTIL SATURDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM FRIDAY THE STAGE WAS 23.1 FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST: SLOW FALL BELOW FLOOD STAGE OVERNIGHT TONIGHT...
FALL TO AROUND 20 FEET SATURDAY AND HOLD THROUGH TUESDAY.
TXC021-149-071022-
/X.EXT.KEWX.FL.W.0018.000000T0000Z-070708T0913Z/
/SMIT2.1.ER.070706T0912Z.070706T2300Z.070707T2113Z.NO/
922 PM CDT FRI JUL 06 2007
THE FLOOD WARNING CONTINUES FOR
THE COLORADO RIVER NEAR SMITHVILLE.
* UNTIL LATE SATURDAY NIGHT ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM FRIDAY THE STAGE WAS 21.8 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST: CRESTING NOW AROUND 22 FEET...FALL BELOW FLOOD
STAGE SATURDAY NIGHT.
TXC149-071022-
/X.EXT.KEWX.FL.W.0019.000000T0000Z-070708T1418Z/
/LGRT2.3.ER.070706T1000Z.070706T1030Z.070708T0218Z.NR/
922 PM CDT FRI JUL 06 2007
THE FLOOD WARNING CONTINUES FOR
THE COLORADO RIVER ABOVE LAGRANGE.
* UNTIL SUNDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 PM FRIDAY THE STAGE WAS 27.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST: RISE TO AROUND 28 FEET SATURDAY.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
BASTROP 14 23 23.1 FRI 09 PM 20.9 20.4 20.1 19.9
SMITHVILLE 10 20 21.8 FRI 09 PM 18.1 17.2 16.7 16.4
LAGRANGE 19 26 27.1 FRI 09 PM 24.0 22.4 21.6 21.3
$$000
WGUS84 KEWX 071423
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
923 AM CDT SAT JUL 07 2007
...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
COLORADO RIVER
SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.
ADDITIONAL RAINFALL WILL LIKELY CHANGE THESE RIVER FORECAST LEVELS.
TXC021-149-072223-
/X.EXT.KEWX.FL.W.0018.000000T0000Z-070708T0445Z/
/SMIT2.1.ER.070706T0912Z.070706T2300Z.070707T1645Z.NO/
923 AM CDT SAT JUL 07 2007
THE FLOOD WARNING CONTINUES FOR
THE COLORADO RIVER NEAR SMITHVILLE.
* UNTIL THIS EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:03 AM SATURDAY THE STAGE WAS 20.2 FEET.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS
MORNING BUT STAY ABOVE BANKS NEXT SEVERAL DAYS.
* IMPACT...AT 20.0 FEET...MINOR LOWLAND FLOODING REACHES SECONDARY ROADS AND LOW
WATER CROSSINGS NEAR THE RIVER.
$$
TXC149-072223-
/X.EXT.KEWX.FL.W.0019.000000T0000Z-070709T0123Z/
/LGRT2.3.ER.070706T1000Z.070706T1030Z.070708T1323Z.NR/
923 AM CDT SAT JUL 07 2007
THE FLOOD WARNING CONTINUES FOR
THE COLORADO RIVER ABOVE LAGRANGE.
* UNTIL SUNDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 AM SATURDAY THE STAGE WAS 28.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE SLOW RISE TO A CREST NEAR 29 FEET THIS AFTERNOON
THEN BEGIN A SLOW FALL TO BELOW FLOOD STAGE SUNDAY.
* IMPACT...AT 29.0 FEET...FLOW COVERS LOWEST AREAS OF THE FLOOD PLAIN WITH NO
MAJOR DAMAGE. LOWEST ROADS AND BRIDGES ARE FLOODED.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 6AM LST
LOCATION STG STG STG DAY TIME SUN MON TUE WED THU
SMITHVILLE 10 20 20.2 SAT 9 AM 18.1 17.3 16.7 16.5 16.3
LAGRANGE 19 26 28.4 SAT 9 AM 26.3 23.7 23.0 22.6 22.4
$$000 WGUS84 KEWX 080200 FLSEWX FLOOD ADVISORY NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 900 PM CDT SAT JUL 7 2007 TXC463-080245- UVALDE TX- 900 PM CDT SAT JUL 7 2007 ...THE SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL 945 PM CDT FOR UVALDE COUNTY... AT 855 PM CDT NATIONAL WEATHER SERVICE RADAR SHOWED THE RAINS HAVE ENDED ACROSS UVALDE COUNTY. HOWEVER...SOME MINOR FLOODING OF SMALL STREAMS AND LOW WATER CROSSINGS CAN STILL BE EXPECTED IN THE CONCAN TO GARNER STATE PARK AREA DUE TO EARLIER HEAVY RAINS UP TO 2 INCHES. THIS WILL IMPACT AREAS ALONG HIGHWAY 127 FROM 2 TO 10 MILES SOUTHEAST OF CONCAN. WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU SAVE MAY BE YOUR OWN. IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS. LAT...LON 2944 9980 2942 9954 2961 9953 2960 9980 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jul 6, 12:39 AM CDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jul 6, 12:39 AM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1239 AM CDT FRI JUL 6 2007 .AVIATION... AN UPPER LOW BETWEEN AUS AND TPL WILL SLOWLY MOVE NE OVER THE NEXT 24 HOURS. WIDELY SCATTERED SHRA/TSRA WILL CONTINUE...BECOMING MORE NUMEROUS AFTER 08Z. CONFIDENCE LOW THAT TAF SITES WILL BE DIRECTLY IMPACTED AND WILL ONLY INDICATED VCSH/VCTS AND CB. VFR SKIES WILL PREVAIL, EXCEPT AREAS OF MVFR CIGS WITH LOCAL IFR CIGS/MVFR VSBYS BETWEEN 08Z AND 16Z AS WELL AS IN SCT SHRA/TSRA. && .PREV DISCUSSION... /ISSUED 844 PM CDT THU JUL 5 2007/ UPDATE... THIS EVENING THE PERSISTENT MID/UPPER LEVEL CIRCULATION WAS LOCATED OVER EAST CENTRAL TEXAS DRIFTING NORTHEASTWARD. LATEST MSAS ANALYSIS DEPICTED A SFC LOW CENTERED SOUTH OF ATASCOSA COUNTY WITH AN ATTENDANT SFC TROF EXTENDING NORTHEASTWARD TOWARDS CAMERON. 00Z SOUNDINGS STILL HAVE PWS CLOSE TO 2 INCHES. WILL CONTINUE FFA...STILL SOME CONCERN FOR ADDITIONAL CONVECTIVE DEVELOPMENT LATER TONIGHT INTO FRIDAY MORNING IN THE VICINITY OF THE SFC TROF AXIS. NO SIG CHANGES TO CURRENT FCST. PREV DISCUSSION... /ISSUED 615 PM CDT THU JUL 5 2007/ UPDATE... FLASH FLOOD WATCH FOR OUR WESTERN COUNTIES HAS EXPIRED. TEXT AND GRID PRODUCTS UPDATED. PREV DISCUSSION... /ISSUED 330 PM CDT THU JUL 5 2007/ DISCUSSION...UPPER LOW CENTERED OVER BASTROP COUNTY MOVING NORTH INTO CENTRAL AND NORTH CENTRAL TEXAS TONIGHT AND EARLY FRIDAY. FLASH FLOOD WATCH HAS BEEN ISSUED FOR THAT PORTION OF SOUTH CENTRAL TEXAS GENERALLY ALONG AND EAST OF A LINE FROM BUCHANAN DAM TO JOHNSON CITY TO SAN ANTONIO TO JUST SOUTH OF JOURDANTON. WEST OF THIS LINE..THE WATCH WILL BE ALLOWED TO EXPIRE AT 6 PM. A MOIST TROPICAL GULF INFLOW INTO THE UPPER LOW TONIGHT AND EARLY FRIDAY WILL PRODUCE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ALONG THE COASTAL PLAINS INTO SOUTH CENTRAL TEXAS. SOME OF THESE WILL PRODUCE LOCALIZED RAIN AMOUNTS OF 1 TO 3 INCHES. WILL DISCOUNT THE CONVECTIVE FEEDBACK IN THE GFS MODEL BUT CONTINUE WITH LESSER CHANCES FOR RAIN THROUGH THE WEEKEND. A WEAKNESS IN THE UPPER LEVEL RIDGE PATTERN WILL CONTINUE THROUGH THE MIDDLE OF NEXT WEEK WITH LOW CHANCES MAINLY OVER EASTERN SECTIONS. TEMPERATURES WILL BECOME MORE SEASONAL THIS WEEKEND AS THE DEEP TROPICAL ATMOSPHERE BEGINS TO DRY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 89 73 93 73 90 / 60 30 20 30 20 AUSTIN BERGSTROM INTL AIRPORT 89 71 91 71 89 / 60 30 20 30 20 DEL RIO INTL AIRPORT 93 75 91 75 97 / 40 30 30 30 10 SAN ANTONIO INTL AIRPORT 89 73 90 74 91 / 50 30 20 30 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING ZONES: ATASCOSA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL... DE WITT...FAYETTE...GONZALES...GUADALUPE...HAYS...KARNES...LAVACA... LEE...TRAVIS...WILLIAMSON...WILSON. && 18/01
Hazardous weather outlook, Jul 5, 6:58 PM CDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 658 PM CDT THU JUL 5 2007 TXZ172-173-190>194-205>209-220>225-061100- BURNET-WILLIAMSON-BLANCO-HAYS-TRAVIS-BASTROP-LEE-BEXAR-COMAL- GUADALUPE-CALDWELL-FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES- DE WITT-LAVACA- 658 PM CDT THU JUL 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... A FLASH FLOOD WATCH REMAINS IN EFFECT. AN UPPER LEVEL LOW PRESSURE SYSTEM OVER CENTRAL TEXAS WILL INTERACT WITH A VERY MOIST AND UNSTABLE AIRMASS TO GENERATE SCATTERED SHOWERS AND THUNDERSTORMS. RAINFALL AMOUNTS OF 1 TO 3 INCHES CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A FLASH FLOOD WATCH REMAINS IN EFFECT FOR FRIDAY MORNING. THE UPPER LEVEL LOW PRESSURE SYSTEM WILL SLOWLY MOVE NORTHEAST OF CENTRAL TEXAS. MAINLY SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED FRIDAY THROUGH SATURDAY. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE FRIDAY. THERE ARE SLIGHT CHANCES OF SHOWERS AND THUNDERSTORMS MAINLY DURING THE DAYTIME HOURS SUNDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT OR FRIDAY. TXZ171-183>189-202>204-217>219-228-061100- LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL- KINNEY-UVALDE-MEDINA-MAVERICK-ZAVALA-FRIO-DIMMIT- 658 PM CDT THU JUL 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... AN UPPER LEVEL LOW PRESSURE SYSTEM OVER CENTRAL TEXAS WILL INTERACT WITH A VERY MOIST AND UNSTABLE AIRMASS TO GENERATE WIDELY SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. LOCALLY HEAVY DOWNPOURS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THE UPPER LEVEL LOW PRESSURE SYSTEM WILL SLOWLY MOVE NORTHEAST OF CENTRAL TEXAS. MAINLY SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED FRIDAY THROUGH SATURDAY. LOCALLY HEAVY DOWNPOURS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 9:13 PM CDT | River Flood Warning | EWX | Bastrop | 36 hr |
| Jul 5, 9:38 PM CDT | Flash Flood Warning | EWX | DeWitt | 2 hr |
| Jul 5, 11:03 PM CDT | River Flood Warning | EWX | Frio | 10 hr |
| Jul 6, 1:49 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell | 4 hr |
| Jul 6, 2:59 AM CDT | Flash Flood Warning | EWX | Guadalupe | 3 hr |
| Jul 6, 3:23 AM CDT | Flash Flood Warning | EWX | Lee | 3 hr |
| Jul 6, 3:57 AM CDT | Flash Flood Warning | EWX | Williamson | 4 hr |
| Jul 6, 4:54 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Jul 6, 5:30 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell | 3 hr |
| Jul 6, 6:15 AM CDT | Flash Flood Warning | EWX | Lee | 3 hr |
| Jul 6, 9:06 AM CDT | River Flood Warning | EWX | Fayette | 50 hr |
| Jul 6, 12:45 PM CDT | Flash Flood Warning | EWX | Maverick | 4 hr |
| Jul 6, 1:07 PM CDT | Flash Flood Warning | EWX | DeWitt | 4 hr |
| Jul 6, 1:30 PM CDT | Flash Flood Warning | EWX | Lavaca | 4 hr |
| Jul 6, 2:45 PM CDT | Flash Flood Warning | EWX | Atascosa, Frio | 3 hr |
| Jul 6, 2:45 PM CDT | Flash Flood Warning | EWX | Atascosa, Dimmit, Frio, Zavala | 3 hr |
| Jul 6, 4:48 PM CDT | Flash Flood Warning | EWX | Bexar, Wilson | 3 hr |
| Jul 6, 5:12 PM CDT | Flash Flood Warning | EWX | Gonzales | 3 hr |
| Jul 6, 5:42 PM CDT | Flash Flood Warning | EWX | Frio | 2 hr |
| Jul 6, 6:20 PM CDT | Flash Flood Warning | EWX | Fayette | 115 min |
| Jul 6, 6:53 PM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
Nearby
River Flood Warnings in Texas, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.